# SDR DALA2022020300703

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,036 hours, 16,377 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 REPORTS OF R-1 DOOR SLIDE ARMED LIGHT INOP, CORRECTIVE ACDTION: REMOVED AND REPLACED R1 DOOR SLIDE ARM LIGHT ASSY PER B767 AMM 52-73. ALL OPS NML. (2107703)
